| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Inaccurate Delivery (2339); Activation Failure (3270); Activation Problem (4042)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure, the tech stopped pressing the lever and for unknown reason and the lens continued move forward, and co2 continued flow.Additional information requested however no further information available.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
On initial mdr the fda product problem codes of a150101 and a1501 were incorrect.It should have been a140504 on the original mdr.The manufacturer internal reference number is: (b)(4).